# SDR DALA2025071105245

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 60,163 hours, 31,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3145 AFTER ENGINE START STRONG MOLDY MUST SMELL IN THE CABIN REPORTED BY FA , PILOTS SMELLED THE ODER IN THE COCKPIT. CORRECTIVE ACTION: PACK DECONTAMINATION PER AMDS W/C 2100-2007. (7291942).
